Panadol Extra Pain Relief Soluble Tablets Caffeine 500mg/65mg 24s
Panadol Extra Pain Relief Soluble Tablets Caffeine 500mg/65mg 24s
€7.30
Pharmacist Help me choose

Panadol Extra Pain Relief Soluble Tablets Caffeine 500mg/65mg 24s

€7.30
PANA034
I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.
Currently in stock
In stock

Panadol extra soluble tablets work quickly and efficiently to help alleviate aches and pains such as headaches, migraines, backaches, toothaches, rheumatic pain, muscle pain and period pain. Extra effective pain relief that is gentle on the stomach. Contains Paracetamol.

  • Details

    Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

    Panadol Extra Soluble Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra Soluble Tablets are effective against pain, do not irritate the stomach and are gentle on you. Contains Paracetamol

    Suitable for:

    • Headache 
    • Migraine  
    • Backache 
    • Toothache 
    • Rheumatic Pain 
    • Muscle Pain 
    • Period Pain 
    • Also effective in the treatment and relief of the fever and the aches and pains associated with cold and flu. 

    How to Take

    • For Oral Use
    • Panadol Extra Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water.

    Dosage

    • Adults and Children aged 12 years and over: Take 2 Tablets every 4 hours as required.
    • Do not take more than 8 tablets in 24 hours.
    • Not Suitable for Children Under 12 years.
    • For Professional advice on medicines, consult your pharmacist, 

    Do Not Take

    • If you are allergic to paracetamol or any of the other ingredients.
    • Do Not Exceed the stated dose.
    • Do Not take with other products containing paracetamol.
    • Consult your Doctor if symptoms persist.
    • Prolonged use without medical supervision may be harmful.

    Important Information

    • This product should only be used when clearly necessary.
    • Immediate medical advice should be sought in the event of overdose even if you feel well. 
    • Please read the enclosed leaflet carefully.

    Ingredients

    Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65 mg. Also contains sodium. 

    Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous). 

    Storage

    • Do not store above 25 °C.
    • Keep out of the reach and sight of children.
    • See top of pack for batch number and expiry date.

    Always read packaging and enclosed leaflet before use.

    Please Note

    This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

    To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

    If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

    We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email [email protected] and we will have a pharmacist call you as soon as possible.

     

  • More Information
    More Information
    Barcode 5011080137772
    brand Panadol
  • Delivery Options

    Delivery Charges

    Region Type Cost
    Republic of Ireland Same day dispatch order before 2pm €4.75 per order
    Northern Ireland 2-3 Days €7.95 per order
    United Kingdom 4-5 Days €9.95 per order

    Orders received on Weekdays up to 2pm GMT will be processed and dispatched on the same working day. Orders received after 2pm GMT on weekdays will be processed and dispatched on the next working day (this will be Monday for orders received after 2pm on Fridays, or Tuesday if it's a bank holiday). Normally all products on our website are held in stock, but on the rare occasion that an item is out of stock, we will contact you with the expected delivery time. Once your order is dispatched, you will receive an email from us with a tracking number.Orders received after 2pm Friday up to midnight Saturday will be dispatched by us, and sorted by An Post on Sunday.* A working day is Monday to Friday, excluding public holidays.** Order processing may take longer during busy periods such as Christmas, Black Friday/Cyber Monday and during Sales.We deliver from Monday - Saturday* (excluding Bank Holidays).*Saturday deliveries are only to major towns and cities.

  • Reviews
     
Related products

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all